Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Tightness in chest, sharp pains in chest and stomach, shoulder soreness, frequent burps. Recently stopped dip. Suggestions?

I have had tightness in my chest and quick Sharp pains in chest and stomach. Left shoulder has been sore but that comes and goes randomly. I have been Burping all day. I have always had acid reflux . I am 26 years old. I have had an ultra sound of my heat and an EKG done and my doctor says everything is fine. I have dipped for 8 years everyday and just recently stopped 19 days ago. My doctor says a lot of my problem is to withdrawal and anxiety but I m still uneasy on how I feel. What should I do?
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi there,
Thanks for writing in.
I am a qualified and certified cardiologist.
It is only 3 weeks and some symptoms you will have to bear with for some more time. In that respect your doctor is right. However, you can request your doctor to give you some prescription medicines like Metoclorpramide for relief with gastric problem and burping. You have some symptoms of gastro esophageal reflux disease for which this drug will help too. You can also buy some antacids OTC and take one and three hours after meals. You are young woman with normal echocardiogram and EKG so it is absolutely certain that whatever your indiscretions might have been your heart had remained unaffected. It is absolutely normal. Enjoy your life do exercise, no junk food no junk thoughts no junk medicines. I can understand your discomfort now but it is matter of weeks before you will realize that you have gotten over withdrawal how much you have gained. Good Luck.
Best Wishes

Dr Anil Grover
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor